# SDR UPS03440960

- Difficulty date: June 19, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 71,055 hours, 20,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - FUSELAGE EXTERIOR SKIN CORROSION CRACKED AT RIVET HOLE AREA AT STA 2200, S40R - S42R AS MARKED.     FX EXTERIOR SKIN REPAIRED AT BS 2200 STR 40R - STR 42R IAW SRM 53-30-03 FIG 1 DUE TO CORROSION CRACKED AREA TRIMMED 2.75 INCHES X 3 INCHES.
